Center for diffusion of mathematic journals

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Frank Merle; Hatem Zaag
Estimations uniformes à l’explosion pour les équations de la chaleur non linéaires et applications
Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Exp. No. 19, 8 p.
Article PDF | Reviews Zbl 1069.35505

Bibliography

[1] Ball, J., Remarks on blow-up and nonexistence theorems for nonlinear evolution equations, Quart. J. Math. Oxford 28, 1977, pp. 473-486.  MR 473484 |  Zbl 0377.35037
[2] Bricmont, J., Kupiainen, A., et Lin, G., Renormalization group and asymptotics of solutions of nonlinear parabolic equations, Comm. Pure Appl. Math. 47, 1994, pp. 893-922.  MR 1280993 |  Zbl 0806.35067
[3] Bricmont, J., et Kupiainen, A., Universality in blow-up for nonlinear heat equations, Nonlinearity 7, 1994, pp. 539-575.  MR 1267701 |  Zbl 0857.35018
[4] Chen, X., Y., et Matano, H., Convergence, asymptotic periodicity, and finite-point blow-up in one-dimensional semilinear heat equations, J. Diff. Eqns. 78, 1989, pp. 160-190.  MR 986159 |  Zbl 0692.35013
[5] Filippas, S., et Kohn, R., Refined asymptotics for the blowup of $u_t-\Delta u=u^p$, Comm. Pure Appl. Math. 45, 1992, pp. 821-869.  MR 1164066 |  Zbl 0784.35010
[6] Galaktionov, V., A., et Vazquez, J., L., Geometrical properties of the solutions of one-dimensional nonlinear parabolic equations, Math. Ann. 303, 1995, pp. 741-769.  MR 1359958 |  Zbl 0842.35006
[7] Giga, Y., et Kohn, R., Nondegeneracy of blow-up for semilinear heat equations, Comm. Pure Appl. Math. 42, 1989, pp. 845-884.  MR 1003437 |  Zbl 0703.35020
[8] Giga, Y., et Kohn, R., Characterizing blowup using similarity variables, Indiana Univ. Math. J. 36, 1987, pp. 1-40.  MR 876989 |  Zbl 0601.35052
[9] Giga, Y., et Kohn, R., Asymptotically self-similar blowup of semilinear heat equations, Comm. Pure Appl. Math. 38, 1985, pp. 297-319.  MR 784476 |  Zbl 0585.35051
[10] Herrero, M.A, et Velazquez, J.J.L., Blow-up behavior of one-dimensional semilinear parabolic equations, Ann. Inst. Henri Poin- caré 10, 1993, pp. 131-189. Numdam |  MR 1220032 |  Zbl 0813.35007
[11] Herrero, M.A, et Velazquez, J.J.L., Flat blow-up in one-dimensional semilinear heat equations, Differential and Integral eqns. 5, 1992, pp. 973-997.  MR 1171974 |  Zbl 0767.35036
[12] Merle, F., et Zaag, H., Refined uniform estimates at blow-up and applications for nonlinear heat equations, en préparation.  Zbl 0926.35024
[13] Merle, F.,et Zaag, H., Optimal estimates for blow-up rate and behavior for nonlinear heat equations, prépublication.  Zbl 0899.35044
[14] Merle, F., et Zaag, H., Stability of blow-up profile for equation of the type $u_t = \Delta u + |u|^{p-1}u$, Duke Math. J. 86, 1997, pp. 143-195. Article |  MR 1427848 |  Zbl 0872.35049
[15] Zaag, H., Blow-up results for vector valued nonlinear heat equations with no gradient structure, Ann. Inst. Henri Poincaré, à paraî tre. Numdam |  MR 1643389 |  Zbl 0902.35050
Copyright Cellule MathDoc 2022 | Credit | Site Map